# SDR 96UAL900445

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7283U
- Make and model: Boeing 727222
- Aircraft serial: 21561
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900542U1
- Condition: Discharged
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT ROW 8 INOPERATIVE. *S/D*  BATTERY SUPPLYING POWER FOR AISLE LIGHTS AT ROW 3 AND ROW 8 HAS REDUCED VOLTAGE.  BATTERY REPLACED.
